Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » worried bout the pill

 - UBBFriend: Email this page to someone!    
Author Topic: worried bout the pill
sunnychicyay
Neophyte
Member # 37861

Icon 1 posted      Profile for sunnychicyay     Send New Private Message       Edit/Delete Post 
this is my second month on the pill & my bf And I have & havent used a condom... well I took a pill the next day bc i stayed somewhere.. we had next yesterday with out a condom.. do I need to go get EC?
Posts: 15 | From: america | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
diamonds4lucy
Scarleteen Volunteer
Member # 28076

Icon 1 posted      Profile for diamonds4lucy     Send New Private Message       Edit/Delete Post 
Hey there, sunnychicyay.

If I understand correctly, you're saying that you're on your second pack of the pill, have been having condom-less sex with your boyfriend and that you recently missed a day but made up for it by taking the pill the following day.

If this is correct, and we're talking about one missed pill, and, otherwise, you've been correctly and consistently taking the pill, you shouldn't consider yourself as having a significant risk, or one that warrants taking Plan B.

Three Questions About Taking The Birth Control Pill (and Plenty of Answers) goes into more depth about what to do when you miss a pill/pills.

Hope this has helped!

--------------------
I may not have gone where I intended to go, but I think I have ended up where I needed to be. -Douglas Adams.

Help Support Scarleteen!

Posts: 446 | From: Seattle | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
sunnychicyay
Neophyte
Member # 37861

Icon 1 posted      Profile for sunnychicyay     Send New Private Message       Edit/Delete Post 
Yea but 2 days later I missed it again but took it @ 9 instead of 8 am I ok still ?
Posts: 15 | From: america | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
diamonds4lucy
Scarleteen Volunteer
Member # 28076

Icon 1 posted      Profile for diamonds4lucy     Send New Private Message       Edit/Delete Post 
Do you mean to say that, two days later, you took the pill one hour late? Taking the pill one hour late should not alter its effectiveness.

--------------------
I may not have gone where I intended to go, but I think I have ended up where I needed to be. -Douglas Adams.

Help Support Scarleteen!

Posts: 446 | From: Seattle | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
sunnychicyay
Neophyte
Member # 37861

Icon 1 posted      Profile for sunnychicyay     Send New Private Message       Edit/Delete Post 
No I did take it two hours later, but then two days later I took it the next day... am i ok?
Posts: 15 | From: america | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
diamonds4lucy
Scarleteen Volunteer
Member # 28076

Icon 1 posted      Profile for diamonds4lucy     Send New Private Message       Edit/Delete Post 
So, one day you took your pill two hours late, and, several days later, you missed a pill and took it the next day instead?

You actually have a three-hour window or so to take the birth control pill, and one missed day like that when you've otherwise been taking your pills daily within that three-hour window shouldn't change how effective the pill is.

--------------------
I may not have gone where I intended to go, but I think I have ended up where I needed to be. -Douglas Adams.

Help Support Scarleteen!

Posts: 446 | From: Seattle | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
sunnychicyay
Neophyte
Member # 37861

Icon 1 posted      Profile for sunnychicyay     Send New Private Message       Edit/Delete Post 
Yea. Thank you buy I am feeling sick w my pill should I call my doctor or is it normal ?
Posts: 15 | From: america | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post 
The pill can cause nausea. Since this is only your second month, there's a chance that this will go away. It can take the body up to three months to get used to the pill, and many side-effects will wear off by then. However, if this is really affecting your life, or if this persists after three month, go ahead and talk to your gyn about switching to a different prescription.

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3